EconPapers    
Economics at your fingertips  
 

VALIDATION OF LINEAR PROGRAMMING MODELS

Bruce McCarl and Jeffrey Apland ()

Southern Journal of Agricultural Economics, 1986, vol. 18, issue 2, 10

Abstract: Systematic approaches to validation of linear programming models are discussed for prescriptive and predictive applications to economic problems. Specific references are made to a general linear programming formulation, however, the approaches are applicable to mathematical programming applications in general. Detailed procedures are outlined for validating various aspects of model performance given complete or partial sets of observed, real world values of variables. Alternative evaluation criteria are presented along with procedures for correcting validation problems.

Keywords: Research; Methods/; Statistical; Methods (search for similar items in EconPapers)
Date: 1986
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed

Downloads: (external link)
https://ageconsearch.umn.edu/record/29773/files/18020155.pdf (application/pdf)

Related works:
Journal Article: Validation of Linear Programming Models (1986) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:29773

DOI: 10.22004/ag.econ.29773

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2021-10-13
Handle: RePEc:ags:sojoae:29773